# SDR MWEA99291

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug MD-88
- Aircraft serial: 48030
- System (JASC): 3425 · Integrated Flight System
- Part: Efis
- Part number: 4056510903
- Condition: Inop
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

THE CAPTAINS NAVIGATION DISPLAY IS BLANK ON BOTH ON 1 AND BOTH ON 2.  MAINTENANCE REMOVED AND REPLACED CAPTAINS EFIS DISPLAY UNIT.
